RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2003, Volume 134, Number 3, Pages 388–400 (Mi tmf164)  

This article is cited in 25 scientific papers (total in 25 papers)

Weak Convergence of Solutions of the Liouville Equation for Nonlinear Hamiltonian Systems

V. V. Kozlov, D. V. Treschev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We suggest sufficient conditions for the existence of weak limits of solutions of the Liouville equation as time increases indefinitely. The presence of the weak limit of the probability distribution density leads to a new interpretation of the second law of thermodynamics for entropy increase.

Keywords: Hamiltonian system, Liouville equation, weak convergence, entropy

DOI: https://doi.org/10.4213/tmf164

Full text: PDF file (262 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2003, 134:3, 339–350

Bibliographic databases:

Received: 05.07.2002

Citation: V. V. Kozlov, D. V. Treschev, “Weak Convergence of Solutions of the Liouville Equation for Nonlinear Hamiltonian Systems”, TMF, 134:3 (2003), 388–400; Theoret. and Math. Phys., 134:3 (2003), 339–350

Citation in format AMSBIB
\Bibitem{KozTre03}
\by V.~V.~Kozlov, D.~V.~Treschev
\paper Weak Convergence of Solutions of the Liouville Equation for Nonlinear Hamiltonian Systems
\jour TMF
\yr 2003
\vol 134
\issue 3
\pages 388--400
\mathnet{http://mi.mathnet.ru/tmf164}
\crossref{https://doi.org/10.4213/tmf164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2001816}
\zmath{https://zbmath.org/?q=an:1178.37050}
\transl
\jour Theoret. and Math. Phys.
\yr 2003
\vol 134
\issue 3
\pages 339--350
\crossref{https://doi.org/10.1023/A:1022697321418}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000182047100005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf164
  • https://doi.org/10.4213/tmf164
  • http://mi.mathnet.ru/eng/tmf/v134/i3/p388

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, D. V. Treschev, “Evolution of Measures in the Phase Space of Nonlinear Hamiltonian Systems”, Theoret. and Math. Phys., 136:3 (2003), 1325–1335  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Kozlov VV, “Billiards, invariant measures, and equilibrium thermodynamics - II”, Regular & Chaotic Dynamics, 9:2 (2004), 91–100  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    3. Kozlov VV, “Gibbs and Poincaré statistical equilibria in systems with slowly varying parameters”, Doklady Mathematics, 69:2 (2004), 278–281  mathnet  mathnet  mathscinet  zmath  isi
    4. Kozlov VV, “To the piston problem”, Doklady Mathematics, 72:1 (2005), 634–637  mathnet  mathnet  mathscinet  zmath  isi  elib
    5. V. V. Vedenyapin, “Fotoforez i reaktivnye sily”, Matem. modelirovanie, 18:8 (2006), 77–85  mathnet  zmath
    6. V. V. Kozlov, D. V. Treschev, “Fine-grained and coarse-grained entropy in problems of statistical mechanics”, Theoret. and Math. Phys., 151:1 (2007), 539–555  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. Kozlov, VV, “Statistical properties of billiards in polytopes”, Doklady Mathematics, 76:2 (2007), 696  mathnet  mathnet  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    8. V. V. Kozlov, “The generalized Vlasov kinetic equation”, Russian Math. Surveys, 63:4 (2008), 691–726  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. Piftankin G, Treschev D, “Gibbs entropy and dynamics”, Chaos, 18:2 (2008), 023116  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    10. Kozlov, VV, “Gibbs ensembles, equidistribution of the energy of sympathetic oscillators and statistical models of thermostat”, Regular & Chaotic Dynamics, 13:3 (2008), 141  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    11. Kozlov V.V., “Vorticity equation of 2D-hydrodynamics, Vlasov steady-state kinetic equation and developed turbulence”, Iutam Symposium on Hamiltonian Dynamics, Vortex Structures, Turbulence, Iutam Bookseries, 6, 2008, 27–37  crossref  mathscinet  zmath  isi
    12. Piftankin G., Treschev D., “Coarse-grained Entropy in Dynamical Systems”, Regular & Chaotic Dynamics, 15:4–5 (2010), 575–597  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    13. A. V. Kargovsky, L. S. Bulushova, O. A. Chichigina, “Theorem on energy distribution over degrees of freedom for a quasistable symmetric anharmonic oscillator”, Theoret. and Math. Phys., 167:2 (2011), 636–644  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    14. S. Z. Adzhiev, V. V. Vedenyapin, “Time averages and Boltzmann extremals for Markov chains, discrete Liouville equations, and the Kac circular model”, Comput. Math. Math. Phys., 51:11 (2011), 1942–1952  mathnet  crossref  mathscinet  isi
    15. I. V. Volovich, A. S. Trushechkin, “Asymptotic properties of quantum dynamics in bounded domains at various time scales”, Izv. Math., 76:1 (2012), 39–78  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    16. V. V. Vedenyapin, S. Z. Adzhiev, “Entropy in the sense of Boltzmann and Poincaré”, Russian Math. Surveys, 69:6 (2014), 995–1029  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    17. Trushechkin A., “Microscopic and Soliton-Like Solutions of the Boltzmann Enskog and Generalized Enskog Equations For Elastic and Inelastic Hard Spheres”, Kinet. Relat. Mod., 7:4 (2014), 755–778  crossref  mathscinet  zmath  isi  scopus  scopus
    18. Lykov A.A., Malyshev V.A., “a New Approach To Boltzmann'S Ergodic Hypothesis”, Dokl. Math., 92:2 (2015), 624–626  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    19. V. V. Kozlov, “Polynomial conservation laws for the Lorentz gas and the Boltzmann–Gibbs gas”, Russian Math. Surveys, 71:2 (2016), 253–290  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    20. V. V. Vedenyapin, M. A. Negmatov, N. N. Fimin, “Vlasov-type and Liouville-type equations, their microscopic, energetic and hydrodynamical consequences”, Izv. Math., 81:3 (2017), 505–541  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    21. Adzhiev S.Z., Melikhov I.V., Vedenyapin V.V., “The H-Theorem For the Physico-Chemical Kinetic Equations With Explicit Time Discretization”, Physica A, 481 (2017), 60–69  crossref  mathscinet  isi  scopus  scopus
    22. Adzhiev S.Z., Melikhov I.V., Vedenyapin V.V., “The H-Theorem For the Physico-Chemical Kinetic Equations With Discrete Time and For Their Generalizations”, Physica A, 480 (2017), 39–50  crossref  mathscinet  isi  scopus  scopus
    23. Adzhiev S., Melikhov I., Vedenyapin V., “The H-Theorem For the Chemical Kinetic Equations With Discrete Time and For Their Generalizations”, V International Conference on Problems of Mathematical and Theoretical Physics and Mathematical Modelling, Journal of Physics Conference Series, 788, IOP Publishing Ltd, 2017, UNSP 012001  crossref  isi  scopus  scopus
    24. V. V. Vedenyapin, S. Z. Adzhiev, V. V. Kazantseva, “Entropiya po Boltsmanu i Puankare, ekstremali Boltsmana i metod Gamiltona–Yakobi v negamiltonovoi situatsii”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 64, no. 1, Rossiiskii universitet druzhby narodov, M., 2018, 37–59  mathnet  crossref
    25. Andrea Carati, Luigi Galgani, Alberto Maiocchi, Fabrizio Gangemi, Roberto Gangemi, “The FPU Problem as a Statistical-mechanical Counterpart of the KAM Problem, and Its Relevance for the Foundations of Physics”, Regul. Chaotic Dyn., 23:6 (2018), 704–719  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:642
    Full text:207
    References:70
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019